# SDR IPXA10561199

- Difficulty date: June 23, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 645-765
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOOR TO SIDEWALL SUPPORT FROM BS 645.75 TO 765.75 HAS SEVERAL AREAS OF CORROSION AT THE MBA ATTACH POINT AT RBL 19-23.  R & R FLOOR TO SIDEWALL SUPPORT FROM BS 645.75 TO 765.75 IAW SRM 53-30-53-01 MFG DWG 143N5320 SRM 51-40-02, AMM 25-50-02-4, AMM 25-50-07.4.
